Drug-induced Stevens–Johnson syndrome: case series from tertiary care centre in Gujarat
Article first published online: 28 FEB 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Pharmacoepidemiology and Drug Safety
Volume 21, Issue 4, pages 384–395, April 2012
How to Cite
Bang, D., Shah, T., Thakker, D., Shah, Y. and Raval, A. D. (2012), Drug-induced Stevens–Johnson syndrome: case series from tertiary care centre in Gujarat. Pharmacoepidem. Drug Safe., 21: 384–395. doi: 10.1002/pds.3212
- Issue published online: 11 APR 2012
- Article first published online: 28 FEB 2012
- Manuscript Accepted: 11 DEC 2011
- Manuscript Revised: 30 NOV 2011
- Manuscript Received: 20 JAN 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!